Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 908508, 14 pages
http://dx.doi.org/10.5402/2011/908508
Research Article

Rational Divide-and-Conquer Relations

1Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathumthani 12120, Thailand
2Department of Mathematics, Faculty of Science, Kasetsart University, and Centre of Excellence in Mathematics, CHE, Mahidol University, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 28 October 2010; Accepted 12 December 2010

Academic Editor: G. L. Karakostas

Copyright Β© 2011 Charinthip Hengkrawit et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. K. Balakrishnan and G. Ladas, Theory and Problems of Combinatorics, Schaum's Outline Series, McGraw-Hill, New York, NY, USA, 1995. View at Zentralblatt MATH
  2. K. H. Rosen, Discrete Mathematics and Its Applications, McGraw-Hill, New York, NY, USA, 1991.
  3. A. Tucker, Applied Combinatorics, John Wiley & Sons, New York, NY, USA, 1984.
  4. M. B. H. Rhouma, β€œThe Fibonacci sequence modulo Ο€, chaos and some rational recursive equations,” Journal of Mathematical Analysis and Applications, vol. 310, no. 2, pp. 506–517, 2005. View at Google Scholar
  5. C. Hengkrawit, V. Laohakosol, and P. Udomkavanich, β€œRational recursive equations characterizing cotangent-tangent and hyperbolic cotangent-tangent functions,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 33, no. 3, pp. 421–428, 2010. View at Google Scholar
  6. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Zentralblatt MATH